Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Eczema full body, now even face. Used hyper cortisone. Is alcohol the cause? Recommendations?

Hi, I have had eczema for some years now. Last year really bad, I have managed to clear my body from it although little flareups here and there. This year It seems to have progressed to my face and it's unbearable to go through day to day activities such as work or gleaming the house. I hate the fact I'm trying my best to manage it but nothing seems to have helped my situation, I have tried hyper cortisone 1% but still not working. My face always looks red, swollen, dry skin mostly around the cheek area and I also get hives I believe on the forehead that is really ichy and it also starts to ooz from time to time. I'm not sure but when I do manage to clear my face from it and it don't half make myself happier in myself, I go out with the lads drink alcohol and then a day or few after that night of drinking I have these flare ups. May this be cause of it? I've decided to stop drinking alcohol altogether to see for myself if I continue with these flareups or not. What's the best advice you can give me for my situation because having this problem bring me down mentally and physically and I feel I don't want to go out or leave my front door but yet have to in order to work,
Thank you.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi! Welcome to HCM and thank you for your question. Based on your description, you may have atopic dermatitis. This is an allergic disease that runs in families with asthma, allergic rhinitis, and others. I advise that you avoid the intake of/being exposed to substances that you observe to cause flareups (like alcohol as you mentioned) and go see a dermatologist and/or an allergologist so they can run some tests to help you determine what other allergens to avoid and to give you the appropriate medications to help you manage this condition. I hope I was able to answer your query. If you have any other question, please do not hesitate to contact me. Take care! All the best!

Dr Galera
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor